# SDR FDEA201810303048

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 74,411 hours, 26,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51303
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK CORRODED B/W STA 1180-STA 1200, LBL 45.5.  REPLACED THE CORRODED SEAT TRACK AT MDCC STA1180-STA1240,LBL45.5 PER B757   SRM51-40-02. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
